# SDR UPS06246830

- Difficulty date: April 19, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT AFT ESCAPE HATCH HAS LIGHT SURFACE CORROSION ON LOWER EDGE.  HATCH CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 52-00-02.  HATCH REPLACED IAW MM 52-21-00.
